Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 404369, 8 pages
http://dx.doi.org/10.1155/2013/404369
Research Article

On the Existence of Ground State Solutions of the Periodic Discrete Coupled Nonlinear Schrödinger Lattice

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 1 July 2013; Accepted 6 September 2013

Academic Editor: Bo-Qing Dong

Copyright © 2013 Meihua Huang and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Caliari and M. Squassina, “Location and phase segregation of ground and excited states for 2D Gross-Pitaevskii systems,” Dynamics of Partial Differential Equations, vol. 5, no. 2, pp. 117–137, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Ambrosetti and E. Colorado, “Standing waves of some coupled nonlinear Schrödinger equations,” Journal of the London Mathematical Society, vol. 75, no. 1, pp. 67–82, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. J. Myatt, E. A. Burt, R. W. Ghrist, E. A. Cornell, and C. E. Wieman, “Production of two overlapping Bose-Einstein condensates by sympathetic cooling,” Physical Review Letters, vol. 78, no. 4, pp. 586–589, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. R. S. Mackay and S. Aubry, “Proof of existence of breathers for time-reversible or Hamiltonian networks of weakly coupled oscillators,” Nonlinearity, vol. 7, no. 6, pp. 1623–1643, 1994. View at Google Scholar · View at MathSciNet
  5. S. Aubry, “Breathers in nonlinear lattices: existence, linear stability and quantization,” Physica D, vol. 103, no. 1–4, pp. 201–250, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. G. Kevrekidis, The Discrete Nonlinear Schrödinger Equation, Springer, 2009.
  7. D. E. Pelinovsky and V. M. Rothos, “Bifurcations of travelling wave solutions in the discrete NLS equations,” Physica D, vol. 202, no. 1-2, pp. 16–36, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Pankov and V. Rothos, “Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity,” Proceedings of The Royal Society of London A, vol. 464, no. 2100, pp. 3219–3236, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Shi and H. Zhang, “Existence of gap solitons in a periodic discrete nonlinear Schrödinger equations,” Journal of Mathematical Analysis and Applications, vol. 361, no. 2, pp. 411–419, 2010. View at Publisher · View at Google Scholar
  10. G. Zhang and F. Liu, “Existence of breather solutions of the DNLS equations with unbounded potentials,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e786–e792, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Zhou and J. Yu, “On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems,” Journal of Differential Equations, vol. 249, no. 5, pp. 1199–1212, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Zhou, J. Yu, and Y. Chen, “On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity,” Nonlinearity, vol. 23, no. 7, pp. 1727–1740, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Deng, H. Shi, and X. Xie, “Periodic solutions of second order discrete Hamiltonian systems with potential indefinite in sign,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 148–156, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Zhang and X. Tang, “Subharmonic solutions for a class of non-quadratic second order Hamiltonian systems,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 113–130, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. Chen, X. Tang, and R. P. Agarwal, “Fast homoclinic solutions for a class of damped vibration problems,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6053–6065, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Belmonte-Beitia, V. M. Pérez-García, and P. J. Torres, “Solitary waves for linearly coupled nonlinear Schrödinger equations with inhomogeneous coefficients,” Journal of Nonlinear Science, vol. 19, no. 4, pp. 437–451, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. Teschl, Jacobi Operators and Completely Integrable Nonlinear Lattices, vol. 72 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2000. View at MathSciNet